# SDR CALA0700100

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1518393
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CRACKED ON FWD BULKHEAD FRAME.  INSTALLED STIFFENER IAW SRM 51-10-02, 51-30-01, AND 51-40-02.
